Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What causes sharp pain in the left side of the abdomen?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2005
Answered : 383 Questions
Question
I am starting to experience a sharp pain on the left side, I get the feeling I need to go to the bathroom but little comes out. the pain is starting to get where it does not feel good to push on the left side or its hurts to cough
Tue, 24 Apr 2018 in Abdominal Pain
 
 
Answered by Dr. Manjunath Metri 20 minutes later
Brief Answer:
Could be Gastritis

Detailed Answer:
Hi and welcome to HealthcareMagic..
I thank you for posting your query here and I am definitely going to help you out..

I read your question completely and have understood it well enough..

Please note..

1. I feel you are either suffering from Gastritis or Colitis or both...

2. Because, that sharp pain is classical of gastritis..

3. Also, the small amount of frequent stools suggests colitis.

4. Please start on these medications.. You should be fine soon..

A. Tablet Ciplox TZ
B. Tablet Pantoprazole
With both these drugs you should be fine.

Please start..

Hope this helps you
In case you need further assistance, please contact me back.
Or you can close the question and rate..
Take care..
Above answer was peer-reviewed by
 
Follow-up: What causes sharp pain in the left side of the abdomen? 4 hours later
Do I need to go to the doctor to get a prescription for these drugs??
 
 
Answered by Dr. Manjunath Metri 14 minutes later
Brief Answer:
Yes, they are prescription drugs

Detailed Answer:
Hi and welcome back...
Please note

1. They are prescription drugs.
2. If pain subsides then great, or else we can get a scan for you..

Hope this helps you..
In case you need further assistance, please contact me back.
Or, you can close the question and rate..
Take care..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor